Vol. 73 (2015)
No.1-2   No.3-4
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 61 No. 1 (2003)
M. Badii,
Existence and uniqueness of periodic solutions for a model of contaminant flow in porous medium
p. 1-12, [ ps ] [ pdf ]
B. de Malafosse,
On the sets of sequences that are strongly α--bounded and α--convergent to naught with index p
p. 13-32, [ ps ] [ pdf ]
F. Messina,
Local solvability for semilinear partial differential equations of constant strength
p. 33-54, [ ps ] [ pdf ]
G. Mingari Scarpello and D. Ritelli,
A nonlinear oscillator modeling the transverse vibrations of a rod
p. 55-70, [ ps ] [ pdf ]
M. Takagi,
Maximal ideals of the extended Weyl algebra [...]
p. 71-84, [ ps ] [ pdf ]
A. Ziggioto,
Quasiclassical analysis operators
p. 85-98, [ ps ] [ pdf ]
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.